# SDR AALA201705309017

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,622 hours, 22,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L, DOOR EMERGENCY LIGHT COVER MISSING. REPLACED THE EMERGENCY LIGHT COVER IAW AMM 33-51-19, OPS CHECKED GOOD.
